RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 204, Number 2  


The geometry of electron wave functions
Yu. A. Aminov
3
Splitting automorphisms of free Burnside groups
V. S. Atabekyan
31
Convergence of multipoint Padé approximants of piecewise analytic functions
V. I. Buslaev
39
An estimate for the rank of the intersection of subgroups in free amalgamated products of two groups with normal finite amalgamated subgroup
A. O. Zakharov
73
Factorizations in finite groups
Vik. S. Kulikov
87
Boundary uniqueness theorems for functions whose integrals over hyperbolic discs vanish
O. A. Ochakovskaya
117
Approximations of the operator exponential in a periodic diffusion problem with drift
S. E. Pastukhova
133
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019